# SDR DALA1117639221

- Difficulty date: November 10, 2010
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 30,317 hours, 21,676 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Part number: J0602246
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 RT MLG DOOR INNER SURFACE O/B AFT CORNER REPAIR CRACKED.  REPLACED DOUBLER PER SRM 51-10-05.
